# SDR CALA2012121900865

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 34,465 hours, 11,158 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Condition: Odor
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

F/A IN AFT GALLEY STATED THEY SMELLED STRONG BURNING ODOR AFTER PUSH ENG START.  DESCRIBED ODOR AS A SMOKEY WOODY.  ACCOMPLISHED CONDITIONAL INSPECTION TASK 05-51-58-910-801C1. FOUND BLACKENED CLUMPS OF COFFEE GRINDS AND PAPER UNDER AFT GALLEY COFFEEMAKER HEARING PLATE. CLEANED C/M DRAINS. COMPLETED INSPECTIONS WITH PWR RUN AND PACKS RUNNING INDEPENDENT.  NO ABNORMAL SMELLS.
